Good Morning my friends. I like the site that is posted above by karenb. If you look at all the info on the site you may see some answers to your questions. Be sure to go to the Home Page :)
Welcome to HealingWell. It seems like you are going through weaning issues by just droping your dose. It is generally best to taper off the dose of an antidepressant rather than stop it suddenly. You should also do this iwth your physician's guidance. There is no shame needing to be on medication. If it is helping you and you have found an AD that works then you may have to continue on the med.
I know how you feel, I would like to toss all my meds out but I know that is not in my best interest. Again welcome.
Another new member.........hurrah and welcome. I have not been on the combo you are using for meds but I did try Wellbutrin and did not get past the side effects of getting onto the med. I also had a lot going and I take Cymbalta so I was taking both meds together which may have been to much for my system.
Please stay with us and keep posting.
I like the site posted by karenb and I have save it for future reference. I think it is pretty straight forward and easy to understand. Take a look and you may find some good idea that will work for you.
Gentle Hugs to all